Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Facing some problem after quit spasmo proxygon

I take a spasmo proxygon last 8years. Now i leave that tablets. Now i facing some problems like that stomach pain,legs pain,whole body pain,exually problem,mentally distrubance,physical not fit,not properly sleeping,stamine loss, not hungry,headhake pain,and not active in morning. Please give me some tipes against fight with spasmo proxygon.I may kindly requested you sir
Asked On : Fri, 8 Apr 2011
Answers:  2 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
You are experiencing the withdrawl symptoms of spasmoproxyvon, which contains an opioid analgesic. Although withdrawal is considered to be milder thanother opioids, it can be troublesome in some patients.

There are medicines which can block the symptoms during withdrawal phase (which lasts for only few days). Therefore, consulting a psychiatrist can help you easliy overcome the withdrawal symptoms. Apart from intitial treatment, looking into other factors like prevention of relapse is also essential.
Answered: Thu, 23 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Psychiatrist Dr. Susanta Padhy's  Response
u have becomme dependent on opioids( spasmproxyvon is a opiate). What u r suffering from are the withdrawal symptoms op opioid dependence. These symptoms will appear after few hrs to 24 hrs of stopping or decreasing the spasmproxyvon dose. Dont replace spasmproxyvon with other opiate preperations. u need to consult a psychiatrist for deaddiction who will give medication for relief of these symptoms followed by counselling. without treatment these symptoms will usually last for 7 days. If u can tolerate, ok. Practically not so easy to tolerate. Invariably such kind of patients need medication from a psychiatrist or deaddiction clinic.
Answered: Tue, 21 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor